# SDR DALA2024040504099

- Difficulty date: April 2, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl45-54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0276257) CORROSION ON FLOOR BEAM AT WL-208, STA-947.5, FROM LBL-45 TO LBL54. REMOVED AND REPLACED -1 REPAIR T-CHORD LBL 33-60 STA 947.5 WL 208 IAW B737 SRM 53-70-51-2R-5.
